# SDR CA960126031

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 72740226001
- Condition: Seized
- Location: Flaps
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEN FLAPS SELECTED DOWN DURING MAINTENANCE, A LOUD SQUEAL WAS HEARD. INSPECTION FOUND THAT THE LEFT HAND, INBOARD BEARING HANGER ASSEMBLY HAD SEIZED. THE SHAFT THAT RUNS ON THE BEARING WAS SPINNING I N THE SLEEVE. THIRTY PERCENT OF THE SHAFT HAD BEEN WORN AWAY AS A RESULT.
